# SDR FDEA201005131529

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 38,880 hours, 20,948 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Part number: CHA1237002A
- Part serial: 0445
- Condition: Damaged
- Location: Slat System
- Part time: 9,446 hours, 5,778 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SLAT 1 & SLAT 2 FAULT ON ECAM. FOLLOWED QRH SLAT  WOULD NOT MOVE.  PLEASE WORK IN CONJUNCTION WITH TSI 27-80/7759.  R & R NR 3 LT SLAT SCREWJACK.
